Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2014, Volume 180, Number 2, Pages 245–263
DOI: https://doi.org/10.4213/tmf8653
(Mi tmf8653)
 

This article is cited in 8 scientific papers (total in 8 papers)

Asymptotic solutions of Navier–Stokes equations and topological invariants of vector fields and Liouville foliations

V. P. Maslovab, A. I. Shafarevicha

a M. V. Lomonosov Moscow State University, Moscow, Russia
b National Research University "Higher School of Economics", Moscow, Russia
Full-text PDF (543 kB) Citations (8)
References:
Abstract: We construct asymptotic solutions of the Navier–Stokes equations. Such solutions describe periodic systems of localized vortices and are related to topological invariants of divergence-free vector fields on two-dimensional cylinders or tori and to the Fomenko invariants of Liouville foliations. The equations describing the evolution of a vortex system are given on a graph that is a set of trajectories of the divergence-free field or a set of Liouville tori.
Keywords: hydrodynamic equation, localized vortex, topology of Liouville foliations.
Received: 13.02.2014
English version:
Theoretical and Mathematical Physics, 2014, Volume 180, Issue 2, Pages 967–982
DOI: https://doi.org/10.1007/s11232-014-0192-8
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. P. Maslov, A. I. Shafarevich, “Asymptotic solutions of Navier–Stokes equations and topological invariants of vector fields and Liouville foliations”, TMF, 180:2 (2014), 245–263; Theoret. and Math. Phys., 180:2 (2014), 967–982
Citation in format AMSBIB
\Bibitem{MasSha14}
\by V.~P.~Maslov, A.~I.~Shafarevich
\paper Asymptotic solutions of Navier--Stokes equations and topological invariants of vector fields and Liouville foliations
\jour TMF
\yr 2014
\vol 180
\issue 2
\pages 245--263
\mathnet{http://mi.mathnet.ru/tmf8653}
\crossref{https://doi.org/10.4213/tmf8653}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3344487}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...180..967M}
\elib{https://elibrary.ru/item.asp?id=22834518}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 180
\issue 2
\pages 967--982
\crossref{https://doi.org/10.1007/s11232-014-0192-8}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000341094400007}
\elib{https://elibrary.ru/item.asp?id=23984215}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906500600}
Linking options:
  • https://www.mathnet.ru/eng/tmf8653
  • https://doi.org/10.4213/tmf8653
  • https://www.mathnet.ru/eng/tmf/v180/i2/p245
  • This publication is cited in the following 8 articles:
    1. R. K. Gaydukov, V. G. Danilov, “Asymptotic Solutions of Flow Problems with Boundary Layer of Double-Deck Structures”, Math. Notes, 112:4 (2022), 523–532  mathnet  crossref  crossref  mathscinet
    2. E. Yu. Prosviryakov, “Exact solutions to generalized plane Beltrami–Trkal and Ballabh flows”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 24:2 (2020), 319–330  mathnet  crossref
    3. S. V. Zakharov, “Singular points and asymptotics in the singular Cauchy problem for the parabolic equation with a small parameter”, Comput. Math. Math. Phys., 60:5 (2020), 821–832  mathnet  crossref  crossref  isi  elib
    4. V. P. Maslov, “A model of classical thermodynamics based on the partition theory of integers, Earth gravitation, and semiclassical asymptotics I”, Russ. J. Math. Phys., 24:3 (2017), 354–372  crossref  mathscinet  zmath  isi  scopus
    5. A. Izosimov, B. Khesin, M. Mousavi, “Coadjoint orbits of symplectic diffeomorphisms of surfaces and ideal hydrodynamics”, Ann. Inst. Fourier, 66:6 (2016), 2385–2433  crossref  mathscinet  zmath  isi  scopus
    6. V. P. Maslov, “On the Role of the Gravity of Earth in a Quasistatic Process”, Math. Notes, 99:3 (2016), 477–479  mathnet  mathnet  crossref  isi  scopus
    7. V. P. Maslov, “New Approach to Classical Thermodynamics”, Math. Notes, 100:1 (2016), 154–185  mathnet  mathnet  crossref  isi  scopus
    8. V. P. Maslov, A. I. Shafarevich, “Fomenko invariants in the asymptotic theory of the Navier–Stokes equations”, J. Math. Sci., 225:4 (2017), 666–680  mathnet  crossref  mathscinet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:1219
    Full-text PDF :289
    References:130
    First page:89
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025